Gregus type fixed point theorems for weakly subsequentially continuous mappings satisfying strict contractive condition of integral type
AbstractIn the present paper, we prove two common fixed point theorems of Gregus type for two pairs of self mappings satisfying strict contractive condition of integral type by using the weak subsequential continuity property with compatibility of type $(E)$ due to Singh and Mishra [Coincidence and fixed points of reciprocally continuous and compatible hybrid maps, Internat. J. Math. Math. Sci. 10 (2002), 627-635] in metric spaces. Our results improve and the results of Chauhan et al. [Some integral type fixed-point theorems and an application to systems of functional equations, Vietnam J. Math. 42 (2014), no. 1, 17-37] and relevant literature.
The authors retain all rights to the original work without any restrictions.
License for Published Contents
"Le Matematiche" published articlesa are distribuited with Creative Commons Attribution 4.0 International. You are free to copy, distribute and transmit the work, and to adapt the work. You must attribute the work in the manner specified by the author or licensor (but not in any way that suggests that they endorse you or your use of the work).
License for Metadata
"Le Matematiche" published articles metadata are dedicated to the public domain by waiving all publisher's rights to the work worldwide under copyright law, including all related and neighboring rights, to the extent allowed by law.
You can copy, modify, distribute and perform the work, even for commercial purposes, all without asking permission.
No Fee Charging
No fee is required to complete the submission/review/publishing process of authors paper.